Minkowski functionals in pursuit theory
Doklady Akademii Nauk, Tome 329 (1993) no. 3, pp. 281-284
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_329_3_a5,
author = {A. A. Chikrii},
title = {Minkowski functionals in pursuit theory},
journal = {Doklady Akademii Nauk},
pages = {281--284},
year = {1993},
volume = {329},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_329_3_a5/}
}
A. A. Chikrii. Minkowski functionals in pursuit theory. Doklady Akademii Nauk, Tome 329 (1993) no. 3, pp. 281-284. http://geodesic.mathdoc.fr/item/DAN_1993_329_3_a5/